# SDR SWAA2025022789739

- Difficulty date: January 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CR - VERNON) FOUND FRAME CRACK AT STA 312 BETWEEN S-5L AND S-6L ABOVE L-1 DOOR<[01] REMOVED DAMAGE; FORMED; LOCATED; DRILLED; HFEC CUT OUT; OPEN HOLES AND FPI FORMED ANGLE; NO DEFECTS NOTED; ALODINED; PRIMED; INSTALLED REPAIR ANGLE; AND CIC REF B737-NG SRM 53-10-07-2R-1; THIS IS A CAT B REPAIR - THRESHOLD 50;000 CYC INSPECTION THRESHOLD; 12;000 CYC REPEAT HFEC FROM MANUFACTURED DATE.; [02] VERIFIED REMOVED DAMAGE; FORMED; LOCATED; DRILLED ANGLE; HFEC CUT OUT; OPEN HOLES AND FPI FORMED ANGLE; NO DEFECTS NOTED; ALODINE; PRIMED; INSTALLED REPAIR ANGLE; AND CIC REF B737-NG SRM 53-10-07-2R-1; THIS IS A CAT B REPAIR - THRESHOLD 50;000 CYC INSPECTION THRESHOLD; 12;000 CYC REPEAT HFEC FROM MANUFACTURED DATE; [03] VERIFIED REMOVED DAMAGE; FORMED; LOCATED; DRILLED ANGLE; HFEC CUT OUT; OPEN HOLES AND FPI FORMED ANGLE; NO DEFECTS NOTED; ALODINE; PRIMED; INSTALLED REPAIR ANGLE; AND CIC REF B737-NG SRM 53-10-07-2R-1; THIS IS A CAT B REPAIR - THRESHOLD 50;000 CYC INSPECTION THRESHOLD; 12;000 CYC REPEAT HFEC FROM MANUFACTURED DATE.
